# SDR DALA2016122610066

- Difficulty date: December 20, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 41,869 hours, 29,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRANCE DOOR THRESHOLD FLOOR SUPPORT BS 160 - 200, LBL 62 CORRODED.  BLENDED AND  FOUND TO BE OUT OF LIMITS.  REPLACED THE FLOOR SUPPORT IAW SRM 51-41-02, 51-41-05, 51-41-08, AND DRAWING 52929169.
